DOI QR코드

DOI QR Code

CERTAIN CLASSES OF ANALYTIC FUNCTIONS AND DISTRIBUTIONS WITH GENERAL EXPONENTIAL GROWTH

  • Received : 2013.11.18
  • Published : 2014.11.30

Abstract

Let $\mathcal{K}^{\prime}_M$ be the generalized tempered distributions of $e^{M(t)}$-growth, where the function M(t) grows faster than any linear functions as ${\mid}t{\mid}{\rightarrow}{\infty}$, and let $K^{\prime}_M$ be the Fourier transform spaces of $\mathcal{K}^{\prime}_M$. We obtain the relationship between certain classes of analytic functions in tubes, $\mathcal{K}^{\prime}_M$ and $K^{\prime}_M$.

Keywords

analytic functions;distributions

References

  1. R. D. Carmichael, Distributional boundary values of functions analytic in tubular radial domains, Indiana Univ. Math. J. 20 (1971), 843-853. https://doi.org/10.1512/iumj.1971.20.20066
  2. R. D. Carmichael, Distributions of exponential growth and their Fourier transforms, Duke Math. J. 40 (1973), 765-783. https://doi.org/10.1215/S0012-7094-73-04069-6
  3. R. D. Carmichael, Analytic functions related to the distributions of exponential growth, SIAM J. Math. Anal. 10 (1979), no. 5, 1041-1068. https://doi.org/10.1137/0510095
  4. I. M. Gel'fand and G. E. Shilov, Generalized Functions, vol. 3, Academic Press, New York, 1968.
  5. J. Sevastiao and E. Silva, Le calcul operationnel au point de vue desdistributions, Portugal. Math. 14 (1955), 105-132.
  6. D. H. Pahk Structure theorem and Fourier transform for distributions with restricted growth, Kyungpook Math. J. 23 (1983), no. 2, 129-146.
  7. G. Sampson and Z. Zielezny, Hypoellitic convolution equations in $K_p^'$, p > 1, Trans. Amer. Math. Soc. 223 (1976), 133-154.
  8. L. Schwarz, Mathematics for the Physical Sciences, Addison-Wesley, Reading, MA, 1966.
  9. V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables, M. I. T. Press, Cambridge, MA, 1966.